# SDR CA190603001

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 11 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: GS2170155
- Condition: Cracked
- Location: Door Handrail
- Part time: 8,570 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT PASSENGER DOOR SURROUNDING STRUCTURE GS217-0155 (NHA GS219-0005) WAS FOUND CRACKED. THIS CRACK WAS FOUND WHILE INSPECTING THE DOOR SURROUND AFTER A PAX DOOR FREE FALL OCCURED. REF TO CASE 000333233 (TC# 20190603001)
